# SDR UALA2012070303578

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,310 hours, 7,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 45 THRU 53 LT INOPERATIVE.  SECURED EMERGENCY LIGHT CONNECTOR.  OPS CHECKED NORMAL.
